Journal of Nonlinear Mathematical Physics

Volume 4, Issue 1-2, May 1997, Pages 89 - 97

Symmetries of Vector Exterior Differential Systems and the Inverse Problem in Second-Order Ostrograds'kii Mechanics

Authors
R.Ya. MATSYUK
Corresponding Author
R.Ya. MATSYUK
Available Online 19 December 2006.
DOI
https://doi.org/10.2991/jnmp.1997.4.1-2.9How to use a DOI?
Abstract
Symmetries for variational problems are considered as symmetries of vector-valued exterior differential systems. This approach is applied to equations for the classical spinning particle.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
4 - 1
Pages
89 - 97
Publication Date
2006/12
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.1997.4.1-2.9How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - R.Ya. MATSYUK
PY  - 2006
DA  - 2006/12
TI  - Symmetries of Vector Exterior Differential Systems and the Inverse Problem in Second-Order Ostrograds'kii Mechanics
JO  - Journal of Nonlinear Mathematical Physics
SP  - 89
EP  - 97
VL  - 4
IS  - 1-2
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.1997.4.1-2.9
DO  - https://doi.org/10.2991/jnmp.1997.4.1-2.9
ID  - MATSYUK2006
ER  -